# SDR YENA2021041200225

- Difficulty date: April 8, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 55,394 hours, 19,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1230, CUN-EWR.  ON DESCENT THROUGH 13000' FAS ADVISED THERE WAS A ""DIRTY SOCK"" SMELL BETWEEN ROWS 2 AND 11.  I ISOLATED THE #1PACK AND SMELL DISIPATED.  LEVEL 1 ODOR; COMPLIED WITH INFORMATION NOTICE 2017-T015F SECTION A.  AIRCRAFT IS OK FOR SERVICE.
